# SDR SWIA200210693

- Difficulty date: February 27, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 30,018 hours, 36,217 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AMBER APU LIGHT AND AMBER POWER OFF LIGHT ILLUMINATED AND LEFT TORQUE GAUGE DROPPED TO ZERO.  REPLACED RELAYS K129, K149, CB0266 AND WIRE W200-0214-24 WITH SERVICEABLE UNITS.  RAN ENGINES.  OPS CHECKS GOOD.  NO DISCREPANCIES NOTED AT THIS TIME.
